# SDR UALA2012120306914

- Difficulty date: December 1, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 51,999 hours, 20,998 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU EXTERNAL LOADS L FAULT MESSAGE AT FWD ATTENDANT PANEL WHEN PERFORMING EMERGENCY LIGHTS TEST.  RELAMPED LIGHT ASSY 63WL.
